Thread: New ? back clarity
01-03-2002, 02:21 PM #1New Member
- Join Date
- Jan 2002
- western canada
New ? back clarity
OK so after going on......back acne has flared.....anyone had the same problem and if so what did you do about it? Acutain? pretty expensive and heard it doesn'always work!
01-03-2002, 02:24 PM #2
Just try and keep clean and change you bed sheets often....JMO
01-03-2002, 02:47 PM #3
I got the same problem when using Sust. I broke out really bad on my chest, shoulder, and back. Iím normally not prone to acne, so I didnít feel the need to go on Acutane for such a short period of time. Also Acutane is known to be some pretty serious stuff (side effects) so taking that kind of chance wasnít in the cards. I started swabbing the area with alcohol in order to clean the majority of the oil and dirt out of my pores. I also started hitting the tanning bed about 3 times a week in order to dry it up a little. These helped a little, but I was still getting worse. I saw my family physician and he told me that I would need some form of antibiotic in order to clear this up. Because the acne I was getting was not regular, (small red pimples, that was empty. You could squeeze the hell out of them and get nothing. More rash looking than acne) he said that no matter how much I washed the area, it would not prevent further outbreak. He originally was going to prescribe me Tetracyclene, but because it increases ones sensitivity to UV rays, it would make tanning undesirable. He finally prescribed me a product called Staticin. It spreads on like a lotion. It feels and smells kind of like bug spray.
The medicinal Ingredients in it are as follows:
Erythromycin 1.5% w/v
Ethyl alcohol 55.0% v/v
Laureth-4 6.0% w/v
The non-medicinal Ingredients are:
For the most part it has worked quit well so far. I have noticed the areas starting to clear up, but it itches like hell. In reality though, Iím probably going to have to put up with most of it until the A/S works its way out of my system.
01-03-2002, 02:57 PM #4
try some anti-bacterial soap and get one of those long handled brushes for the hard to reach areas it works well
01-03-2002, 04:13 PM #5Member
- Join Date
- Nov 2001
UGH, not only do I get it bad, me & my brother both have this skin thing that makes us get heat rashes, but it's like an acne heat rash. I forget what the dermatologist called it...anyway, I use alcohol, the same stuff I clean my injection area with. It really dries up the skin and clear up acne, but you have to use it a few times a day.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)